File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the absolute stability approach to quantized feedback control

TitleOn the absolute stability approach to quantized feedback control
Authors
KeywordsAbsolute Stability
Integral Sector Bound
Parameter-Dependent Lyapunov Functions
Quantized Feedback
Stability
Issue Date2010
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2010, v. 46 n. 2, p. 337-346 How to Cite?
AbstractBy exploring some geometric properties of the logarithmic quantizer and using the fact that the logarithmic quantizer is sector bounded and nondecreasing, this paper presents a new approach to the stability analysis of quantized feedback control systems. Our method is based on Tsypkin-type Lyapunov functions that have been widely used in absolute stability analysis problems. The results are expressed in linear matrix inequalities (LMIs) and are valid for both single-input and multiple-input discrete-time linear systems with a logarithmic quantizer. Both theoretical analysis and numerical examples show that the results in this paper are generally less conservative than those in the quadratic framework. © 2009 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/157048
ISSN
2015 Impact Factor: 3.635
2015 SCImago Journal Rankings: 4.315
ISI Accession Number ID
Funding AgencyGrant Number
National Natural Science Foundation of China60904007
60710002
Harbin Institute of TechnologyHITQNJS.2009.054
State Key Laboratory of Robotics and SystemSKLRS200801A03
Research 17 Grants CouncilHKU7031/06P
Funding Information:

The work of Bin Zhou was partially supported by the National Natural Science Foundation of China under grant number 60904007 and the Development Program for Outstanding Young Teachers at Harbin Institute of Technology under grant number HITQNJS.2009.054. The work of Guang-Ren Duan and Bin Zhou was partially supported by the Major Program of National Natural Science Foundation of China under grant number 60710002 and the Self-Planned Task of State Key Laboratory of Robotics and System (SKLRS200801A03). The work of James Lam was partially supported by the Research 17 Grants Council under project HKU7031/06P. The material in this paper was not presented at any conference. This paper was recommended for publication in revised form by Associate Editor Hideaki Ishii under the direction of Editor Ian R. Petersen.

References

 

DC FieldValueLanguage
dc.contributor.authorZhou, Ben_US
dc.contributor.authorDuan, GRen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:45:05Z-
dc.date.available2012-08-08T08:45:05Z-
dc.date.issued2010en_US
dc.identifier.citationAutomatica, 2010, v. 46 n. 2, p. 337-346en_US
dc.identifier.issn0005-1098en_US
dc.identifier.urihttp://hdl.handle.net/10722/157048-
dc.description.abstractBy exploring some geometric properties of the logarithmic quantizer and using the fact that the logarithmic quantizer is sector bounded and nondecreasing, this paper presents a new approach to the stability analysis of quantized feedback control systems. Our method is based on Tsypkin-type Lyapunov functions that have been widely used in absolute stability analysis problems. The results are expressed in linear matrix inequalities (LMIs) and are valid for both single-input and multiple-input discrete-time linear systems with a logarithmic quantizer. Both theoretical analysis and numerical examples show that the results in this paper are generally less conservative than those in the quadratic framework. © 2009 Elsevier Ltd. All rights reserved.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automaticaen_US
dc.relation.ispartofAutomaticaen_US
dc.subjectAbsolute Stabilityen_US
dc.subjectIntegral Sector Bounden_US
dc.subjectParameter-Dependent Lyapunov Functionsen_US
dc.subjectQuantized Feedbacken_US
dc.subjectStabilityen_US
dc.titleOn the absolute stability approach to quantized feedback controlen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.automatica.2009.10.039en_US
dc.identifier.scopuseid_2-s2.0-74149091076en_US
dc.identifier.hkuros179610-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-74149091076&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume46en_US
dc.identifier.issue2en_US
dc.identifier.spage337en_US
dc.identifier.epage346en_US
dc.identifier.isiWOS:000274758400011-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridZhou, B=7401906664en_US
dc.identifier.scopusauthoridDuan, GR=8937477100en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.citeulike6405944-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats